We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Im having some sharp pains in my lower abdomen Im wondering if it is from the depo wearing off. anyone else have this experience? Im not due to have my second shot till the 22nd of this month. This is my first time taking any birth control. I was thinking if it is not that maybe a uti I was told I had one last month though I was having no symptoms of it and was proscribed antibiotics that should have taken care of it.
I took it once and had horrible side affects! Would never recommend it to anyone!
Your next one would have been in 2 days? Then it's probably because you're at the end of the meds. Your first ovulation after the depo shot can be extremely painful, to worn you since you say you would be TTC.